Peter D Johnson, Jr.

Authors

Geombinatorics Quarterly

Peter D. Johnson, Jr.

  • Article Title – Product Colorings
    • Vol Issue – Vol I (3) 1992 
    • Pages – 11-12
       
  • Article Title – Forbidding Prescribed Distances for Denigrated Colors
  • Article Title –Functions Which Preserve Unit Distance
  • Article Title – The Choice Number of the Plane
    • Vol Issue – Vol III (4) 1994 
    • Pages – 122-128
       
  • Article Title – About Two Definitions of the Fractional Chromatic Number
    • Vol Issue – Vol V (3) 1996 
    • Pages – 99-108
       
  • Article Title – More on the Fractional Chromatic Number
    • Vol Issue – Vol IX (1) 1999 
    • Pages – 10-20
       
  • Article Title – Introduction to “Colorings of Metric Spaces” by Benda and Perles
    • Vol Issue – Vol IX (3) 2000 
    • Pages – 110-112
       
  • Article Title – Infinite Graphs and the Fractional Chromatic Number: Some Recent Surprises
    • Vol Issue – Vol IX (3) 2000
    •  Pages – 135-144
       
  • Article Title – Problems Posed In or Arising From “Colorings of Metric Spaces”: Status Report
    • Vol Issue – Vol IX (4) 2000 
    • Pages – 170-179
       
  • Article Title – Yet Another Species of Forbidden-Distances Chromatic Number
  • Article Title – The Chromatic Numbers of Some Euclidean Distance
  • Article Title – An Easier Analogue of a Difficult Old Euclidean Coloring Problem
  • Article Title – Constructively coloring the line
  • Article Title – A Very Short Proof of a Well-Known Fact About Circles in the Plane
  • Article Title – On a 3-Uniform Hypergraph Coloring Problem in the Integers
  • Article Title – Coloring Euclidean Spaces So That All Translates of a Given Set Are Rainbow
  • Article Title –Two Consequences of the Recent Discovery that χ (R², 1) > 4
    • Vol Issue – Vol XXVIII (2) 2018 
    • Pages – 87 – 92
       
  • Article Title- On the Independence Numbers of the Van der Waerden and cyclic Van der Waerden Hypergraphs W(k; t) and Wc(k; t) whentand kAre Powers of the Same Prime